# SDR AALA006021

- Difficulty date: January 31, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BR50447
- Condition: Inoperative
- Location: Row 21 - 24
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHT AT A/C RIGHT, ROWS 21-24 ARE ILLUMINATED AND WILL NOT EXTINGUISH.  REPLACED EMERGENCY EXIT SIGN BATTERY PACK.  OPS CHECK OK.  (M)
